# SDR P5CA9600313

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2550 · Cargo Compartments
- Part: Rail Support
- Condition: Torn
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO COMPARTMENT SIDE RAIL SUPPORT TORN AT STA 560.  REMOVED AND REPLACED SUPPORT IAW SRM 51-30-02 AND 51-10-01.
